# SDR ABXA20130517445

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO, BULK CARGO AREA, BS 1480-1502, MOST RT BULK CARGO FLOOR SUPPORT HAS SURFACE CORROSION AT MARKED NUTCLIP HOLES. REPAIRED RIGHT FLOOR SUPPORT AT FS 1480-1502 IAW SRM 51-70-11, FIG. 1; ACFT WAS GROUNDED.
